# SDR FDEA202102030280

- Difficulty date: February 3, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: AFA716919
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT, AT STA 1781 DOUBLER AFA7169-19 IS CORRODED.   REMOVED AND REPLACED DOUBLER AFA7169-19 STA 1781 REF DRAWING AFA 7169, SRM 51-33-  01
